# SDR QXEA200800688

- Difficulty date: June 12, 2008
- Submitted: October 16, 2008
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 16,954 hours, 12,090 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RFD C4 CHECK FOUND CORROSION ON SILL OF AFT CARGO BAY DOOR.  BLENDED IAW REO 670-53-61-373, .002 MATERIAL REMOVED.  PERFORMED ECI IAW REO 670-53-61-373 NO DEFECTS NOTED.  TREATED, PRIMED AND PAINTED IAW REO 670-53-61-373.
